Lebesgue constants and convergence of barycentric rational interpolation on arbitrary nodes

TitleLebesgue constants and convergence of barycentric rational interpolation on arbitrary nodes
Publication TypeJournal Article
Year of Publication2019
AuthorsSzabados, J
JournalDolomites Research Notes on Approximation
Volume12
IssueSpecial_Issue
Pagination38-46
Date Published10/2019
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsbarycentric rational interpolation, Lebesgue constant
Abstract

We investigate the order of magnitude of the Lebesgue constant of barycentric interpolation on arbitrary nodes, and explore its role in the order of approximation.